# SDR UPS08851772

- Difficulty date: March 2, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BROKEN REPAIR DOUBLER AT END OF RIB IN LT CENTER LE NEAR STA XFS341.  REMOVED AND REPLACED REPAIR DOUBLER END OF RIB IN LT CENTER L/E AT XFS341 IAW SRM 51-1-20D, 57-3-3 FIG 5, 51-2-00 FIG 2, 51-1-8.
